# SDR GTIA2014112501455

- Difficulty date: November 25, 2014
- Submitted: November 26, 2014
- Operation: Air carrier
- Aircraft: N587NK
- Make and model: Airbus A321-231
- Aircraft serial: 2476
- Aircraft time: 32,357 hours, 13,818 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD F/A NR 1 POSITION EMERGENCY FLASHLIGHT WILL NOT TEST OR ILLUMINATE.  R & R THE FLASHLIGHT IAW CMM 25-60-02. OPS CHECKED GOOD.
